1 doctor weighed in:

Progestogen-only contraceptive is making me bleed too much. What can I do?

1 doctor weighed in
Dr. Arthur Ollendorff
Obstetrics & Gynecology

In brief: Progestin & bleeding

Irregular vaginal bleeding is a common side effect of progestin-only contraceptives.
The bleeding will usually improve after a few months. If it does not the usual approach is to change to an estrogen containing contraceptive. These typically have less irregular bleeding.

In brief: Progestin & bleeding

Irregular vaginal bleeding is a common side effect of progestin-only contraceptives.
The bleeding will usually improve after a few months. If it does not the usual approach is to change to an estrogen containing contraceptive. These typically have less irregular bleeding.
Dr. Arthur Ollendorff
Dr. Arthur Ollendorff
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
18 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors